# SDR ASAA2023081744649

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 4,646 hours, 1,307 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"MAINT' ANNUNCIATOR LIGHT ON OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. FOLLOWED IFIM 21-51-00-810-835 PERFORMED INITIAL EVALUATION AIR CONDITIONING IBIT RIGHT, ALL TEST GOOD. INTERMITTENT FAULT. NO HISTORY.
